# SDR REXA97140

- Difficulty date: May 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N344AM
- Make and model: Saab SF340A
- Aircraft serial: 340A030
- System (JASC): 3150 · Central Warning
- Part: Weu
- Part number: 004WS00
- Condition: Failed
- Location: Left
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LEFT PITOT FAILED, INTERMITTENT.  REMOVED AND REPLACED WEU.  (M)
